Medication interference

previous topic · next topic
ckettenhofen

Joined: May 07
Posts: 5

      quote  
Posted: 13 May 2007, 16:38
I was doing really well when I started the program and then I was put on a mood stabilizer, - wich carries at least a 5% chance of weight gain, - again. I'm off the mood stabilizer and am starting to lose weight again. But seeing the 20 pounds creep up was enough to make me want to quit the program and do this on my own. There are just as many nuitritional bars and everything else out there so I don't need the program, and they basically already "give" you the tools to make informed food decisions.But the most valuable thing about LA Weight Loss are some of their "counselors." Perhaps, their saving grace.
doctorpatg

Joined: May 07
Posts: 8

      quote  
Posted: 23 Jun 2007, 08:13
I just checked out this section of the site and boy can I sympathize. I take prednisone for rheumatoid arthritis and it makes you hungry and makes it hard to lose. I think your medication is even worse, depending on what it is. I have seen people on Risperdal gain lots of weight in a very short time. Same with Zyprexa and Abilify. Talk to your doctor and, in the mean time, hang in there.
"Mountain lions always will behave as lions, and developers as
developers.
And there seems to be no chance of outrunning either species. "
Richard Louv



Forum Search
Advanced forum search



Latest Posts

how can I boost my metabolism and decrease my body's resistance?
If you really want to know what's going on, in a scientific yet understandable way, read "Why We Get Fat" by Gary Taubes. It's fascinating!
by DianaBanana on 20 Aug 14 12:48 PM
Gastric Bypass
I am :) 11 years ago.
by mamilinda on 20 Aug 14 10:02 AM
Idk what to do =/
Hi Luna. I am also 170cm and a loooong time ago I had 56 kg and I remember that I had a little fat here and there. My butt was soft and you could see my love handles when I sat down. I understand why you ...
by snezica on 17 Aug 14 12:34 PM
80/10/10
Sorry for the late answer... But: I'm living almost fully raw (i eat soups sometimes) and i'm vegan. So yeah, i'm following the 80/10/10 diet and I'm healthy. Don't take ANY SUPPLE ...
by Celine100 on 28 Jul 14 08:28 AM
lisinopril?
HI there, Im also on it and a higher dose, I was very concerned when I started taking it however dont seem to have any side effects!! x
by nanashon on 19 Jul 14 05:12 PM

Member Tip

average member ranking
by member jojo36
Don't spend the money - do it youself if you can get ahold of the diet plan.
31 May 10 for diet LA Weight Loss